Applications of Measure of Noncompactness in Matrix Operators on Some Sequence Spaces
M. Mursaleen and
A. Latif
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We determine the conditions for some matrix transformations from , where the sequence space , which is related to the spaces, was introduced by Sargent (1960). We also obtain estimates for the norms of the bounded linear operators defined by these matrix transformations and find conditions to obtain the corresponding subclasses of compact matrix operators by using the Hausdorff measure of noncompactness.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/378250.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/378250.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:378250
DOI: 10.1155/2012/378250
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().